Stable adaptive control of fuzzy dynamic systems

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

57 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)217-224
Journal / PublicationFuzzy Sets and Systems
Volume131
Issue number2
Publication statusPublished - 16 Oct 2002

Abstract

This paper discusses fuzzy model reference adaptive control for a class of nonlinear systems. The system concerned is represented by a family of local transfer function models smoothly connected together by fuzzy membership functions. The model reference adaptive control law is first designed in each local region and then constructed in global domain. It is shown that the resulting fuzzy adaptive control system is globally stable based on a suitable piecewise differentiable Lyapunov function. A simulation example is given for demonstration of the application of the method. © 2002 Elsevier Science B.V. All rights reserved.

Research Area(s)

  • Adaptive control, Fuzzy modeling, Nonlinear systems, Stability

Citation Format(s)

Stable adaptive control of fuzzy dynamic systems. / Feng, G.; Cao, S. G.; Rees, N. W.
In: Fuzzy Sets and Systems, Vol. 131, No. 2, 16.10.2002, p. 217-224.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review